# SDR SWIA202164495

- Difficulty date: December 13, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL EXTERNAL SKIN CHAFED AT AFT SIDE OF LATCH DOOR OPINING    (C CHECK RO 2/17/2022)   REPAIRED CHAFED EXTERNAL SKIN ON AFT SIDE OF LATCH DOOR OPENING OF THE LH UPPER TRANSCOWL PER MHIRJ REO 670-54-21-1505 REV --, DATED 2022-01-11. ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRETY. SEE CONTINUATION STEPS FOR FURTHER DETAILS.
